EconPapers    
Economics at your fingertips  
 

Second-Order Optimality Conditions for Set-Valued Optimization Problems Under Benson Proper Efficiency

Qilin Wang and Guolin Yu

Abstract and Applied Analysis, 2011, vol. 2011, 1-16

Abstract:

Some new properties are obtained for generalized second-order contingent (adjacent) epiderivatives of set-valued maps. By employing the generalized second-order adjacent epiderivatives, necessary and sufficient conditions of Benson proper efficient solutions are given for set-valued optimization problems. The results obtained improve the corresponding results in the literature.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/432963.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/432963.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:432963

DOI: 10.1155/2011/432963

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:432963